# SDR CA190628006

- Difficulty date: March 29, 2017
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 47205
- Condition: Sheared
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WOW CAUTION IN FLIGHT - FAULT CODE NOSE WOW 1 UNREASONABLY FAR AND BOLT MISSING FROM NLG SHOCK STRUT. - PIVOT PIN RETENTION BOLT MISSING ALLOWING PIVOT PIN TO MIGRATE (TC# 20190628006)
